Alert archive / Oregon / Wind Advisories in 2012
Wind Advisory 4, NWS Pendleton, OR
NWS Pendleton, OR issued this wind advisory at Jan 23, 2012, 2:33 PM PST for 4 counties in Oregon. It took effect at Jan 24, 2012, 10:00 AM PST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Jan 23, 2012, 2:33 PM PST (22:33 UTC)
- In effect from
- Jan 24, 2012, 10:00 AM PST
- Expired
- Jan 25, 2012, 4:00 AM PST
- In force
- 18 hr
- Issued by
- NWS Pendleton, OR
Counties Deschutes County, OR, Jefferson County, OR, Union County, OR, Wasco County, OR
The radar
The Pendleton radar (KPDT), 160 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Salem/Mcnary, OR (KSLE), launched 12:00Z, 10.6 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 719 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
543 WWUS76 KPDT 232233 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 233 PM PST MON JAN 23 2012 ...STRONG WINDS POSSIBLE OVER PORTIONS OF EASTERN OREGON ON TUESDAY... .ANOTHER PACIFIC STORM SYSTEM WILL MOVE ACROSS WASHINGTON AND OREGON ON TUESDAY. WINDS ALOFT WILL BECOME VERY STRONG AND WILL RESULT IN POWERFUL WINDS ALONG THE RIDGE TOPS OF THE OREGON CASCADES. THERE IS A POTENTIAL FOR STRONG WINDS TO REACH DOWN TO THE EAST SLOPES OF THE OREGON CASCADES AS WELL. IN ADDITION...IT WILL BECOME VERY WINDY IN THE SOUTHERN PORTION OF THE GRANDE RONDE VALLEY ON TUESDAY. ORZ049-240645- /O.NEW.KPDT.WI.Y.0004.120124T1800Z-120125T0500Z/ GRANDE RONDE VALLEY- 233 PM PST MON JAN 23 2012 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 9 PM PST TUESDAY FOR LADD AND PYLES CANYONS... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY FOR LADD AND PYLES CANYONS...WHICH IS IN EFFECT FROM 10 AM TO 9 PM PST TUESDAY. * TIMING: WINDS WILL INCREASE TUESDAY MORNING AND BECOME VERY WINDY TUESDAY AFTERNOON AND EVENING. * WINDS: SOUTH WINDS 30 TO 40 MPH WITH GUSTS TO 50 MPH ARE EXPECTED NEAR LADD AND PYLES CANYON AND NEAR THE TOWN OF UNION. * IMPACTS: TRAVELERS ALONG INTERSTATE 84 THROUGH LADD CANYON AND HIGHWAY 207 THROUGH PYLES CANYON AND THE TOWN OF UNION SHOULD BE PREPARED FOR SUDDEN WIND GUSTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$ ORZ509-240645- /O.NEW.KPDT.HW.A.0001.120124T1800Z-120125T0300Z/ EAST SLOPES OF THE OREGON CASCADES- INCLUDING THE CITIES OF...BEND...LA PINE...SUNRIVER 233 PM PST MON JAN 23 2012 ...HIGH WIND WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. * TIMING: WINDS WILL INCREASE ALONG MOUNTAIN RIDGES TUESDAY MORNING. THERE IS A POTENTIAL FOR STRONG WIND GUSTS TO FORCE DOWNWARD INTO THE EASTERN VALLEYS TUESDAY AFTERNOON AND EVENING. * WINDS: WHILE MOST LOCATIONS WILL OBSERVE WIND GUSTS TO 25 TO 35 MPH...SOME AREAS MAY EXPERIENCE SUDDEN WIND GUSTS TO 60 MPH OR GREATER. * IMPACTS: SUDDEN DAMAGING WIND GUSTS ARE POSSIBLE ALONG THE EAST SLOPES OF THE OREGON CASCADES ON TUESDAY. MOTORISTS SHOULD DRIVE WITH CAUTION AND BE PREPARED FOR SUDDEN DANGEROUS CROSSWINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH IS ISSUED WHEN SUSTAINED WINDS OF 40 MPH OR GREATER AND OR GUSTS OF 58 MPH ARE POSSIBLE. PERSONS IN THE WATCH AREA SHOULD KEEP ABREAST OF THE WEATHER SITUATION AND BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
6 follow-up statements
925 WWUS76 KPDT 240442 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 842 PM PST MON JAN 23 2012 ...STRONG WINDS POSSIBLE OVER PORTIONS OF EASTERN OREGON ON TUESDAY... .ANOTHER PACIFIC STORM SYSTEM WILL MOVE ACROSS WASHINGTON AND OREGON ON TUESDAY. WINDS ALOFT WILL BECOME VERY STRONG AND WILL RESULT IN POWERFUL WINDS ALONG THE RIDGE TOPS OF THE OREGON CASCADES. THERE IS A POTENTIAL FOR STRONG WINDS TO REACH DOWN TO THE EAST SLOPES OF THE OREGON CASCADES AS WELL. IN ADDITION...IT WILL BECOME VERY WINDY IN THE SOUTHERN PORTION OF THE GRANDE RONDE VALLEY ON TUESDAY. ORZ509-241300- /O.UPG.KPDT.HW.A.0001.120124T1800Z-120125T0300Z/ /O.EXB.KPDT.WI.Y.0004.120124T1800Z-120125T0300Z/ EAST SLOPES OF THE OREGON CASCADES- INCLUDING THE CITIES OF...BEND...LA PINE...SUNRIVER 842 PM PST MON JAN 23 2012 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 7 PM PST TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING: WINDS WILL INCREASE ALONG MOUNTAIN RIDGES TUESDAY MORNING. THERE IS A POTENTIAL FOR STRONG WIND GUSTS TO FORCE DOWNWARD INTO THE EASTERN VALLEYS TUESDAY AFTERNOON AND EVENING. * WINDS: WHILE MOST LOCATIONS WILL OBSERVE WIND GUSTS TO 25 TO 35 MPH...SOME AREAS MAY EXPERIENCE SUDDEN LOCAL WIND GUSTS OF 50 TO 55 MPH. * IMPACTS: SUDDEN DAMAGING WIND GUSTS ARE POSSIBLE ALONG THE EAST SLOPES OF THE OREGON CASCADES ON TUESDAY. MOTORISTS SHOULD DRIVE WITH CAUTION AND BE PREPARED FOR SUDDEN DANGEROUS CROSSWINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$ ORZ042-241300- /O.EXB.KPDT.WI.Y.0004.120124T1800Z-120125T0300Z/ NORTH CENTRAL OREGON- INCLUDING THE CITIES OF...DUFUR...MADRAS...MAUPIN...MORO... PRINEVILLE...REDMOND 842 PM PST MON JAN 23 2012 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 7 PM PST TUESDAY. * TIMING: WINDS WILL INCREASE ALONG MOUNTAIN RIDGES OF JEFFERSON COUNTY AND NORTHERN DESCHUTES COUNTY TUESDAY MORNING. THERE IS A POTENTIAL FOR STRONG WIND GUSTS TO FORCE DOWNWARD INTO THE LOWER ELEVATION AREAS NEAR THESE RIDGES TUESDAY AFTERNOON AND EVENING. * WINDS: WHILE MOST LOCATIONS WILL OBSERVE WIND GUSTS TO 25 TO 35 MPH...SOME AREAS MAY EXPERIENCE SUDDEN LOCAL WIND GUSTS OF 50 TO 55 MPH. * IMPACTS: SUDDEN DAMAGING WIND GUSTS ARE POSSIBLE OVER THE SOUTHERN PORTIONS OF NORTH CENTRAL OREGON TUESDAY. MOTORISTS SHOULD DRIVE WITH CAUTION AND BE PREPARED FOR SUDDEN DANGEROUS WIND GUSTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$ ORZ049-241300- /O.CON.KPDT.WI.Y.0004.120124T1800Z-120125T0500Z/ GRANDE RONDE VALLEY- 842 PM PST MON JAN 23 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 9 PM PST TUESDAY FOR LADD AND PYLES CANYONS... A WIND ADVISORY FOR LADD AND PYLES CANYONS REMAINS IN EFFECT FROM 10 AM TO 9 PM PST TUESDAY. * TIMING: WINDS WILL INCREASE TUESDAY MORNING AND BECOME VERY WINDY TUESDAY AFTERNOON AND EVENING. * WINDS: SOUTH WINDS 30 TO 40 MPH WITH GUSTS TO 50 MPH ARE EXPECTED NEAR LADD AND PYLES CANYON AND NEAR THE TOWN OF UNION. * IMPACTS: TRAVELERS ALONG INTERSTATE 84 THROUGH LADD CANYON AND HIGHWAY 207 THROUGH PYLES CANYON AND THE TOWN OF UNION SHOULD BE PREPARED FOR SUDDEN WIND GUSTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
204 WWUS76 KPDT 241210 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 410 AM PST TUE JAN 24 2012 ...STRONG WINDS POSSIBLE OVER PORTIONS OF EASTERN OREGON TODAY... .ANOTHER PACIFIC STORM SYSTEM WILL MOVE ACROSS WASHINGTON AND OREGON TODAY. WINDS ALOFT WILL BECOME VERY STRONG AND WILL RESULT IN POWERFUL WINDS ALONG THE RIDGE TOPS OF THE OREGON CASCADES. THERE IS A POTENTIAL FOR STRONG WINDS TO REACH DOWN TO THE EAST SLOPES OF THE OREGON CASCADES AS WELL. IN ADDITION...IT WILL BECOME VERY WINDY IN THE SOUTHERN PORTION OF THE GRANDE RONDE VALLEY TODAY. ORZ042-509-242300- /O.CON.KPDT.WI.Y.0004.120124T1800Z-120125T0300Z/ NORTH CENTRAL OREGON-EAST SLOPES OF THE OREGON CASCADES- INCLUDING THE CITIES OF...DUFUR...MADRAS...MAUPIN...MORO... PRINEVILLE...REDMOND...BEND...LA PINE...SUNRIVER 410 AM PST TUE JAN 24 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM PST THIS EVENING. * TIMING: WINDS WILL INCREASE ALONG MOUNTAIN RIDGES OF JEFFERSON COUNTY AND NORTHERN DESCHUTES COUNTY THIS MORNING. THERE IS A POTENTIAL FOR STRONG WIND GUSTS TO FORCE DOWNWARD INTO THE LOWER ELEVATION AREAS NEAR THESE RIDGES THIS AFTERNOON AND EVENING. * WINDS: WHILE MOST LOCATIONS WILL OBSERVE WIND GUSTS TO 25 TO 35 MPH...SOME AREAS MAY EXPERIENCE SUDDEN LOCAL WIND GUSTS OF 50 TO 55 MPH. * IMPACTS: SUDDEN DAMAGING WIND GUSTS ARE POSSIBLE OVER PORTIONS OF CENTRAL AND NORTH CENTRAL OREGON TODAY. MOTORISTS SHOULD DRIVE WITH CAUTION AND BE PREPARED FOR SUDDEN DANGEROUS WIND GUSTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$ ORZ049-242300- /O.CON.KPDT.WI.Y.0004.120124T1800Z-120125T0500Z/ GRANDE RONDE VALLEY- 410 AM PST TUE JAN 24 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM PST THIS EVENING FOR LADD AND PYLES CANYONS... A WIND ADVISORY FOR LADD AND PYLES CANYONS REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM PST THIS EVENING. * TIMING: WINDS WILL INCREASE THIS MORNING AND BECOME VERY WINDY THIS AFTERNOON AND EVENING. * WINDS: SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH ARE EXPECTED NEAR LADD AND PYLES CANYONS AND NEAR THE TOWN OF UNION. * IMPACTS: TRAVELERS ALONG INTERSTATE 84 THROUGH LADD CANYON AND HIGHWAY 207 THROUGH PYLES CANYON AND THE TOWN OF UNION SHOULD BE PREPARED FOR SUDDEN STRONG WIND GUSTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
190 WWUS76 KPDT 242134 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 134 PM PST TUE JAN 24 2012 ...VERY WINDY OVER PORTIONS OF EASTERN OREGON TODAY... .UPPER LEVEL WINDS ACROSS EASTERN OREGON ARE VERY STRONG RESULTING IN POWERFUL WINDS ALONG THE RIDGE TOPS OF THE OREGON CASCADES. THERE IS A POTENTIAL FOR STRONG WINDS TO REACH DOWN TO THE EAST SLOPES OF THE OREGON CASCADES AS WELL. IN ADDITION...IT WILL REMAIN VERY WINDY IN THE SOUTHERN PORTION OF THE GRANDE RONDE VALLEY THROUGH THIS EVENING. ORZ042-509-250300- /O.CON.KPDT.WI.Y.0004.000000T0000Z-120125T0300Z/ NORTH CENTRAL OREGON-EAST SLOPES OF THE OREGON CASCADES- INCLUDING THE CITIES OF...DUFUR...MADRAS...MAUPIN...MORO... PRINEVILLE...REDMOND...BEND...LA PINE...SUNRIVER 134 PM PST TUE JAN 24 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. * TIMING: WINDS ARE STRONG ALONG THE MOUNTAIN RIDGES OF JEFFERSON COUNTY AND NORTHERN DESCHUTES COUNTY. THERE IS A POTENTIAL FOR STRONG WIND GUSTS TO FORCE DOWNWARD INTO THE LOWER ELEVATION AREAS NEAR THESE RIDGES THIS AFTERNOON AND EVENING. * WINDS: WHILE MOST LOCATIONS WILL OBSERVE WIND GUSTS TO 25 TO 35 MPH...SOME AREAS MAY EXPERIENCE SUDDEN LOCAL WIND GUSTS OF 50 TO 55 MPH. * IMPACTS: SUDDEN DAMAGING WIND GUSTS ARE POSSIBLE OVER PORTIONS OF CENTRAL AND NORTH CENTRAL OREGON THROUGH THIS EVENING. MOTORISTS SHOULD DRIVE WITH CAUTION AND BE PREPARED FOR SUDDEN DANGEROUS WIND GUSTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$ ORZ049-250500- /O.CON.KPDT.WI.Y.0004.000000T0000Z-120125T0500Z/ GRANDE RONDE VALLEY- 134 PM PST TUE JAN 24 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING FOR LADD AND PYLES CANYONS... A WIND ADVISORY FOR LADD AND PYLES CANYONS REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING. * WINDS: SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL CONTINUE NEAR LADD AND PYLES CANYONS AND NEAR THE TOWN OF UNION. * IMPACTS: TRAVELERS ALONG INTERSTATE 84 THROUGH LADD CANYON AND HIGHWAY 207 THROUGH PYLES CANYON AND THE TOWN OF UNION SHOULD BE PREPARED FOR SUDDEN STRONG WIND GUSTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
244 WWUS76 KPDT 250133 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 533 PM PST TUE JAN 24 2012 ...VERY WINDY OVER PORTIONS OF EASTERN OREGON THROUGH EARLY WEDNESDAY MORNING... .UPPER LEVEL WINDS ACROSS EASTERN OREGON ARE VERY STRONG RESULTING IN POWERFUL WINDS ALONG THE RIDGE TOPS OF THE OREGON CASCADES. THERE IS A POTENTIAL FOR STRONG WINDS TO REACH DOWN TO THE EAST SLOPES OF THE OREGON CASCADES AS WELL. IN ADDITION... TIGHT GRADIENTS WILL KEEP CONDITIONS VERY WINDY IN THE SOUTHERN PORTION OF THE GRANDE RONDE VALLEY THROUGH EARLY WEDNESDAY MORNING. ORZ042-509-251000- /O.EXT.KPDT.WI.Y.0004.000000T0000Z-120125T1200Z/ NORTH CENTRAL OREGON-EAST SLOPES OF THE OREGON CASCADES- INCLUDING THE CITIES OF...DUFUR...MADRAS...MAUPIN...MORO... PRINEVILLE...REDMOND...BEND...LA PINE...SUNRIVER 533 PM PST TUE JAN 24 2012 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM PST WEDNESDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 AM PST WEDNESDAY. * TIMING: WINDS ARE STRONG ALONG THE MOUNTAIN RIDGES OF JEFFERSON AND DESCHUTES COUNTIES. THERE IS A POTENTIAL FOR STRONG WIND GUSTS TO FORCE DOWNWARD INTO THE LOWER ELEVATION AREAS NEAR THESE RIDGES TONIGHT. * WINDS: WHILE MOST LOCATIONS WILL OBSERVE WIND GUSTS TO 20 TO 30 MPH...SOME AREAS MAY EXPERIENCE SUDDEN LOCAL WIND GUSTS OF 50 TO 55 MPH. * IMPACTS: SUDDEN DAMAGING WIND GUSTS ARE POSSIBLE OVER PORTIONS OF CENTRAL AND NORTH CENTRAL OREGON THROUGH THIS EVENING. MOTORISTS SHOULD DRIVE WITH CAUTION AND BE PREPARED FOR SUDDEN DANGEROUS WIND GUSTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$ ORZ049-251000- /O.EXT.KPDT.WI.Y.0004.000000T0000Z-120125T1200Z/ GRANDE RONDE VALLEY- 533 PM PST TUE JAN 24 2012 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM PST WEDNESDAY FOR LADD AND PYLES CANYONS... THE WIND ADVISORY FOR LADD AND PYLES CANYONS IS NOW IN EFFECT UNTIL 4 AM PST WEDNESDAY. * WINDS: SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL CONTINUE NEAR LADD AND PYLES CANYONS AND NEAR THE TOWN OF UNION. * IMPACTS: TRAVELERS ALONG INTERSTATE 84 THROUGH LADD CANYON AND HIGHWAY 207 THROUGH PYLES CANYON AND THE TOWN OF UNION SHOULD BE PREPARED FOR SUDDEN STRONG WIND GUSTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
060 WWUS76 KPDT 250946 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 146 AM PST WED JAN 25 2012 ...VERY WINDY OVER PORTIONS OF EASTERN OREGON THROUGH EARLY WEDNESDAY MORNING... .UPPER LEVEL WINDS ACROSS EASTERN OREGON ARE VERY STRONG RESULTING IN POWERFUL WINDS ALONG THE RIDGE TOPS OF THE OREGON CASCADES. THERE IS A POTENTIAL FOR VERY WINDY CONDITIONS TO REACH DOWN TO THE EAST SLOPES OF THE OREGON CASCADES AS WELL. IN ADDITION... TIGHT GRADIENTS WILL KEEP CONDITIONS VERY WINDY IN THE SOUTHERN PORTION OF THE GRANDE RONDE VALLEY THROUGH EARLY WEDNESDAY MORNING. ORZ042-509-251200- /O.CON.KPDT.WI.Y.0004.000000T0000Z-120125T1200Z/ NORTH CENTRAL OREGON-EAST SLOPES OF THE OREGON CASCADES- INCLUDING THE CITIES OF...DUFUR...MADRAS...MAUPIN...MORO... PRINEVILLE...REDMOND...BEND...LA PINE...SUNRIVER 146 AM PST WED JAN 25 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST EARLY THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST EARLY THIS MORNING. * TIMING: WINDS ARE STRONG ALONG THE MOUNTAIN RIDGES OF JEFFERSON AND DESCHUTES COUNTIES. THERE IS A POTENTIAL FOR VERY WINDY CONDITIONS TO BE FORCED DOWNWARD INTO THE LOWER ELEVATION AREAS NEAR THESE RIDGES TONIGHT. * WINDS: WHILE MOST LOCATIONS WILL OBSERVE WIND GUSTS TO 20 TO 30 MPH...SOME AREAS MAY EXPERIENCE SUDDEN LOCAL WIND GUSTS OF 50 TO 55 MPH. * IMPACTS: SUDDEN DAMAGING WIND GUSTS ARE POSSIBLE OVER PORTIONS OF CENTRAL AND NORTH CENTRAL OREGON THROUGH THIS EVENING. MOTORISTS SHOULD DRIVE WITH CAUTION AND BE PREPARED FOR SUDDEN DANGEROUS WIND GUSTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$ ORZ049-251200- /O.CON.KPDT.WI.Y.0004.000000T0000Z-120125T1200Z/ GRANDE RONDE VALLEY- 146 AM PST WED JAN 25 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST EARLY THIS MORNING FOR LADD AND PYLES CANYONS... A WIND ADVISORY FOR LADD AND PYLES CANYONS REMAINS IN EFFECT UNTIL 4 AM PST EARLY THIS MORNING. * WINDS: SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL CONTINUE NEAR LADD AND PYLES CANYONS AND NEAR THE TOWN OF UNION. * IMPACTS: TRAVELERS ALONG INTERSTATE 84 THROUGH LADD CANYON AND HIGHWAY 207 THROUGH PYLES CANYON AND THE TOWN OF UNION SHOULD BE PREPARED FOR SUDDEN STRONG WIND GUSTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
336 WWUS76 KPDT 251148 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 348 AM PST WED JAN 25 2012 ORZ042-509-251300- /O.EXP.KPDT.WI.Y.0004.000000T0000Z-120125T1200Z/ NORTH CENTRAL OREGON-EAST SLOPES OF THE OREGON CASCADES- INCLUDING THE CITIES OF...DUFUR...MADRAS...MAUPIN...MORO... PRINEVILLE...REDMOND...BEND...LA PINE...SUNRIVER 348 AM PST WED JAN 25 2012 ...WIND ADVISORY WILL EXPIRE AT 4 AM PST EARLY THIS MORNING... THE WIND ADVISORY WILL EXPIRE AT 4 AM PST EARLY THIS MORNING. WINDS HAD DECREASED BELOW ADVISORY CRITERIA. THUS THE WINDS ADVISORY WILL BE ALLOWED TO EXPIRE. $$ ORZ049-251300- /O.EXP.KPDT.WI.Y.0004.000000T0000Z-120125T1200Z/ GRANDE RONDE VALLEY- 348 AM PST WED JAN 25 2012 ...WIND ADVISORY WILL EXPIRE AT 4 AM PST EARLY THIS MORNING FOR LADD AND PYLES CANYONS... THE WIND ADVISORY FOR LADD AND PYLES CANYONS WILL EXPIRE AT 4 AM PST EARLY THIS MORNING. WINDS HAD DECREASED BELOW ADVISORY CRITERIA. THUS THE WINDS ADVISORY WILL BE ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Jan 23, 1:57 PM PST, 36 minutes earlier.
Area forecast discussion, Jan 23, 1:57 PM PST, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
157 PM PST MON JAN 23 2012
UPDATED AVIATION DISCUSSION
.SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT. THE FORECAST AREA IS
BETWEEN WEATHER SYSTEMS AND WILL SEE A BRIEF BREAK IN PRECIPITATION
TONIGHT. CLOUDS WILL INCREASE FROM THE WEST AS THE NEXT PACIFIC
STORM SYSTEM APPROACHES THE COAST. SNOW WILL DEVELOP ALONG THE EAST
SLOPES OF THE CASCADES BY 7 AM TUESDAY MORNING THEN WILL SPREAD OVER
THE REMAINDER OF THE FORECAST AREA DURING THE DAY. THERE WILL BE
WARM AIR ADVECTION (WAA) THAT WILL INCREASE SNOW LEVELS OVER CENTRAL
OREGON DURING THE AFTERNOON TO AROUND 5000-6000 FEET.
HOWEVER...THERE WILL BE A SHARP CONTRAST IN SNOW LEVELS AS THE
WESTERLY FLOW ALOFT INHIBITS WAA FOR AREAS FARTHER NORTH. THE
REMAINDER OF THE FORECAST AREA WILL NOT SEE RISING SNOW LEVELS UNTIL
LATE TUESDAY OR TUESDAY NIGHT. FIRST CONCERN IS THE SNOW
ACCUMULATIONS ALONG THE EAST SLOPES OF THE WASHINGTON CASCADES.
CURRENT FORECAST INDICATES ACCUMULATIONS MEETING WARNING CRITERIA
FOR AREAS NORTH OF KLICKITAT COUNTY BUT THE SOUTHERN PORTION MAY
WARM ENOUGH FOR A TRANSITION TO RAIN DURING THE AFTERNOON. IN
ADDITION...FREEZING RAIN IS LIKELY IN THE EASTERN VALLEYS TUESDAY
AFTERNOON AND TUESDAY EVENING. WILL ISSUE A WINTER STORM WATCH FOR
THE EAST SLOPES OF THE WA CASCADES DURING THIS TIME. A WINTER MIX
IS LIKELY FOR THE KITTITAS AND YAKIMA VALLEYS ON TUESDAY...BUT THE
WESTERLY FLOW TUESDAY EVENING WILL RESULT IN PRECIPITATION SHADOWING
OFF THE CASCADES. I DO NOT FORESEE AMOUNTS MEETING WARNING CRITERIA
SO WILL ISSUE WINTER WEATHER ADVISORIES FOR THESE TWO ZONES. THE
BLUE MOUNTAINS WILL SEE A HEAVY DOSE OF SNOW ON TUESDAY AND 12-HR
AMOUNTS ARE EXPECTED TO BE AROUND 3-5 INCHES...JUST SHY OF A SNOW
ADVISORY. SNOW WILL GRADUALLY CHANGE TO RAIN OVER MOST OF THE BLUE
MOUNTAINS TUESDAY NIGHT.
ANOTHER CONCERN WITH THE APPROACHING SYSTEM WILL BE WINDS. THIS TYPE
OF PATTERN TYPICALLY CREATES LEE WAVES OFF THE CASCADES. WINDS
ALONG THE RIDGETOPS WILL BE STRONG...AND THERE IS A POSSIBILITY OF A
LOCALIZED WINDSTORM ALONG THE EAST SLOPES OF THE OREGON CASCADES.
WHILE MOST AREAS MAY ONLY SEE BREEZY/WINDY CONDITIONS...SOME
LOCATIONS MAY EXPERIENCE GUSTS OF 60+ MPH. WILL ISSUE A HIGH WIND
WATCH FOR THE OREGON EAST SLOPES.
A STRONG AND MOIST WESTERLY FLOW WILL REMAIN OVER THE AREA WEDNESDAY
AND WEDNESDAY NIGHT. SNOW LEVELS ARE EXPECTED TO BE AROUND 4500
FEET OVER SOUTH CENTRAL WASHINGTON SLOPING TO 6000 FEET OVER CENTRAL
OREGON...THUS MOST PRECIPITATION WILL FALL AS RAIN. IT WILL BE VERY
WINDY ALONG RIDGETOPS AND GUSTS TO 35-45 MPH ARE POSSIBLE IN THE
LOWER ELEVATIONS. WISTER
.LONG TERM...THURSDAY THROUGH MONDAY...A STORM SYSTEM WILL BE
EXITING THE REGION ON THURSDAY WITH RAIN/SNOW DIMINISHING.
AFTERWARDS THE PACIFIC NW WILL BE UNDER THE INFLUENCE OF A BUILDING
UPPER RIDGE AND GENERALLY FAIR WEATHER INTO THE WEEKEND. THERE WILL
BE WEAK SYSTEMS MOVING THROUGH THE RIDGE SUNDAY AND MONDAY BRINGING
ONLY SLIGHT CHANCES FOR RAIN AND MOUNTAIN SNOW SHOWERS. SO OVERALL A
MUCH MORE TRANQUIL WEATHER PATTERN IS IN STORE. TEMPERATURES WILL BE
NEAR NORMAL FOR THE MOST PART AND THERE WILL BE A CHANCE FOR VALLEY
FOG OVER THE WEEKEND. 78
&&
.AVIATION...00Z TAFS...MOST OF THE FOG AND STRATUS BURNED OFF THIS
AFTERNOON BUT DO EXPECT REDEVELOPMENT TONIGHT EXCEPT KALW AND KPDT.
THUS IFR CONDITIONS ARE EXPECTED. BY 15Z TUESDAY RAIN AND SNOW WILL
BE MOVING INTO THE WESTERN TAF SITES AND TO THE REST OF THE AREA BY
AFTERNOON BRINGING WIDESPREAD IFR CONDITIONS. WINDS WILL BE
LIGHT....EXCEPT AROUND KBDN AND KRDM NEAR THE END OF THE PERIOD
WHERE SOUTHWEST WINDS MAY GUSTS TO 35KT. 78
&&
.PRELIMINARY POINT TEMPS/POPS...
PDT 22 44 36 49 / 0 70 70 20
ALW 25 42 37 48 / 0 80 70 30
PSC 20 39 35 46 / 0 70 40 10
YKM 18 32 28 40 / 0 80 40 20
HRI 23 41 34 46 / 0 70 40 20
ELN 17 31 27 39 / 0 90 40 30
RDM 27 49 37 54 / 0 80 70 50
LGD 24 38 37 45 / 0 70 80 40
GCD 26 41 38 47 / 10 80 80 40
DLS 28 41 35 44 / 0 80 80 50
&&
.PDT WATCHES/WARNINGS/ADVISORIES...
OR...WIND ADVISORY FROM 10 AM TO 9 PM PST TUESDAY FOR LADD AND PYLES
CANYONS IN THE ORZ049.
HIGH WIND WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING
ORZ509.
WA...WINTER STORM WATCH FROM TUESDAY MORNING THROUGH LATE TUESDAY
NIGHT WAZ520.
WINTER WEATHER ADVISORY FROM 7 AM TO 7 PM PST TUESDAY WAZ026-027.
&&
THREAT INDEX
TUESDAY : YELLOW
WEDNESDAY : GREEN
THURSDAY : GREEN
GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES.
YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON
85/78/78Hazardous weather outlook, Jan 23, 6:25 AM PST, 8 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PENDLETON OR
625 AM PST MON JAN 23 2012
ORZ041-042-044-049-050-502-503-505>509-WAZ024-026>030-520-521-
241230-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO-
JOHN DAY HIGHLANDS-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EAST SLOPES OF THE OREGON CASCADES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS-
625 AM PST MON JAN 23 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.
.DAY ONE...TODAY AND TONIGHT
DENSE FOG
KITTITAS VALLEY, YAKIMA VALLEY, LOWER COLUMBIA BASIN OF
WASHINGTON
THERE WILL BE AREAS OF DENSE FREEZING THIS MORNING IN THE WASHINGTON
LOWER COLUMBIA BASIN...THE YAKIMA VALLEY AND THE KITTITAS VALLEY.
THE VISIBILITY WILL BE DOWN TO LESS THAN A QUARTER OF A MILE IN
AREAS...AND LOCALLY DOWN TO ZERO AT TIMES. A FREEZING FOG ADVISORY
IS IN EFFECT FOR THESE AREAS TODAY UNTIL NOON. PLEASE REFER TO NWS
HAZARD PRODUCT ID PDXNPWPDT FOR MORE DETAILS.
OTHERWISE...THERE WILL BE A BREAK IN THE WEATHER TODAY AND TONIGHT
AS A LOW PRESSURE SYSTEM DEPARTS TO THE EAST. THERE MAY BE A FEW
LINGERING VALLEY RAIN SHOWERS AND MOUNTAIN SNOW SHOWERS...HOWEVER
ANY PRECIPITATION WILL BE VERY LIGHT WITH LITTLE OR NO ACCUMULATIONS
EXPECTED THROUGH TONIGHT.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
THE NEXT WEATHER SYSTEM TO AFFECT THE FORECAST AREA WILL ARRIVE ON
TUESDAY AND CONTINUE INTO TUESDAY NIGHT. THIS SYSTEM WILL BRING SOME
LIGHT SNOW TO THE MOUNTAINS...WITH MAINLY LIGHT RAIN IN THE VALLEYS.
THE WEATHER PATTERN IS THEN EXPECTED TO REMAIN ACTIVE WITH FREQUENT
WEATHER SYSTEMS CROSSING THE REGION UNTIL THURSDAY. HIGH PRESSURE
WILL THEN BUILD OVER THE AREA ON FRIDAY AND CONTINUE INTO NEXT
WEEKEND.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:
WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML
ALL LETTERS IN THE ABOVE URL ARE LOWER CASE.In the hours before
Local storm report, Jan 23, 10:17 AM PST, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
1017 AM PST MON JAN 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM HEAVY SNOW SSE EASTON 47.23N 121.18W
01/23/2012 E6.0 INCH KITTITAS WA TRAINED SPOTTER
6 INCHES FELL IN 12 HOURS WITH A 24 HOUR TOTAL OF 7
INCHES.
0935 AM SNOW 7 NNW EASTON 47.32N 121.25W
01/23/2012 E5.0 INCH KITTITAS WA TRAINED SPOTTER
3 INCHES OF NEW SNOW YESTERDAY AFTERNOON. STORM TOTAL
SNOW AS OF THIS MORNING WAS 5 INCHES IN 24 HOURS.
0940 AM SNOW 11 SE CLIFFDELL 46.82N 120.94W
01/23/2012 E3.0 INCH YAKIMA WA TRAINED SPOTTER
3 INCHES OF NEW SNOW FELL YESTERDAY AFTERNOON.
0945 AM HEAVY SNOW 1 N TROUT LAKE 46.02N 121.53W
01/23/2012 E9.0 INCH KLICKITAT WA TRAINED SPOTTER
9 INCHES OF SNOW FELL IN 12 HOURS. SPOTTER REPORTS THAT
IT WAS CLOSER TO 9 INCHES IN 8 HOURS.
0950 AM SNOW 5 E EASTON 47.25N 121.07W
01/23/2012 E4.0 INCH KITTITAS WA TRAINED SPOTTER
4 INCHES OF SNOW FELL YESTERDAY AFTERNOON.
&&
DWEBERThe office that day
Everything else NWS Pendleton, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 23, 2:33 PM PST | High Wind Watch | PDT | Deschutes, Jefferson, Wasco | 6 hr |
| Jan 23, 2:37 PM PST | Winter Weather Advisory | PDT | Gilliam, Grant, Morrow, Sherman, Umatilla, Union and 3 more | 32 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.